# SDR DALA2024092309355

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0564889) CORROSION ALONG THE ROW OF FASTENER HOLES AT FUSELAGE EXTERIOR SKIN STA-500G+16 BETWEEN STR-26R AND STR-23L. REPAIRED FUSELAGE EXTERIOR SKIN SURFACE ALONG A ROW OF FASTENER HOLES @ STA. 500G + 16 BETWEEN STR 26R AND STR 23L PER ERA 620887-14 REV. ORIGINAL.
